Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 39, Issue 4  


On some classes of closed pro-$p$-groups
I. V. Andozhskii
707
Local extensions associated with $l$-extensions with given ramification
L. V. Kuz'min
739
Nonabelian cohomology and finiteness theorems for integral orbits of affine group schemes
E. A. Nisnevich
773
Topological invariants of elliptic operators. I. $K$-homology
G. G. Kasparov
796
Classification of simply connected six-dimensional spinor manifolds
A. V. Zhubr
839
On the number of invartiant measures for flows on orientable surfaces
E. A. Sataev
860
On $\omega$-limit sets of a cylindrical cascade
A. B. Krygin
879
Indicators of functions of order less than one that are analytic in an open half-plane and have completely regular growth in interior angles
A. I. Kheifits
899
Theorems on lifting vector-valued functions
A. Kurato, M. P. Kats
911
On a programmed construction in a positional differential game
V. D. Batukhtin, A. G. Chentsov
926
A multiparameter semigroup of operators, mixed moduli and aproximation
A. P. Terekhin
937
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021